Hoang The Tuan


Doctor

Department of Probability and Mathematical Statistics
Research interests: Probability and Statistics


Address
Office: Building A5, Room 107
Tel: +84 (02)4 37563474 /107
Email: httuan AT math.ac.vn

Education


Professional Experiances

 

List of recent publications
1P.T. Anh, P. Jurgas, M. Niezabitowski, Hoang The Tuan, A lower bound on the separation between two solutions of a scalar Riemann-Liouville fractional differential equation, AIP Conference Proceedings 2116, 450095 (2019).
2Hoang The Tuan, Adam Czornik, Juan J. Nieto, and Michał Niezabitowski, Global attractivity for some classes of Riemann-Liouville fractional differential systems. Journal of Integral Equations and Applications, 31 (2019), 265-282, SCI(-E), Scopus.
3Hoang The Tuan, Hieu Trinh, Stability of fractional-order nonlinear systems by Lyapunov direct method. IET Control Theory and Applications, 12 (2018), pp. 2417-2422, SCI(-E); Scopus.
4Doan Thai Son, P.T. Huong, P.E. Kloeden, Hoang The Tuan, Asymptotic separation between solutions of Caputo fractional stochastic differential equations. Stochastic Analysis and Applications, 36 (2018), issue 4, 654-664 (SCI(-E); Scopus).
5Hoang The Tuan, Hieu Trinh, A linearized stability theorem for nonlinear delay fractional differential equations. IEEE Transactions on Automatic Control, 63(2018), 3180 - 3186, SCI(-E); Scopus.
6Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, Asymptotic stability of linear fractional systems with constant coefficients and small time dependent perturbations. Vietnam Journal of Mathematics. 46(2018), pp 665–680, Scopus.
7Nguyen Dinh Cong, Hoang The Tuan, Generation of nonlocal fractional dynamical systems by fractional differential equations. Journal of Integral Equations and Applications, 29 (2017), 1-24, SCI(-E); Scopus.
8Kai Diethelm, Stefan Siegmund, Hoang The Tuan, Asymptotic behavior of solutions of linear multi-order fractional differential equation systems. Fractional Calculus and Applied Analysis, 20 (2017), 1165–1195, SCI(-E); Scopus.
9Nguyen Dinh Cong, Hoang The Tuan, Existence, uniqueness and exponential boundedness of global solutions to delay fractional differential equations, Mediterranean Journal of Mathematics, 14 (2017), SCI(-E); Scopus.
10Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, A Perron-type theorem for fractional differential systems. Electronic Journal of Differential Equations, 2017 (2017), No. 142, 1-12, SCI(-E); Scopus.
11Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund, Hoang The Tuan, An instability theorem for nonlinear fractional differential systems. Discrete and Continuous Dynamical Systems - Series B, 22 ( 2017), 3079 - 3090, SCI(-E); Scopus.
12Nguyen Dinh Cong, Doan Thai Son, S. Siegmund, Hoang The Tuan, On stable manifolds for fractional differential equations in high-dimensional spaces, Nonlinear Dynamics, 86 (2016), 1885–1894, SCI(-E); Scopus.
13Nguyen Dinh Cong, Doan Thai Son, Siegmund Stefan, Hoang The Tuan, Linearized asymptotic stability for fractional differential equations, Electronic Journal of Qualitative Theory of Differential Equations, 39 (2016), 1-13, SCI(-E); Scopus.
14Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, Stefan Siegmund, Structure of the Fractional Lyapunov Spectrum for Linear Fractional Differential Equations, Advances in Dynamical Systems and Applications, 9 (2014), 149-159, SCI(-E), Scopus.
15Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, On fractional lyapunov exponent for solutions of linear fractional differential equations, Fractional Calculus and Applied Analysis, 17 (2014), 285-306, SCI(-E); Scopus.
16Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund, Hoang The Tuan, On stable manifolds for planar fractional differential equations, Applied Mathematics and Computation, 226 (2014), 1, 157-168, SCI(-E); Scopus.
17Hoang The Tuan, Hai Dang and Vu Van Khu, Dynamics of a Stochastic predator-prey model with Beddington-DeAngelis functional response,  SCIENTIA. Series A: Mathematical Sciences, ISSN: 0716-8446, 22, 75 -- 84.
Preprints
1IMH20181001, Nguyen Dinh Cong, Hoang The Tuan, Hieu Trinh, On asymptotic properties of solutions to fractional differential equations
2IMH20180802, Hoang The Tuan, S. Siegmund, Stability of scalar nonlinear fractional differential equations with linearly dominated delay.